# SDR 96ZZZX346

- Difficulty date: September 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N40215
- Make and model: Piper PA-23-250
- Aircraft serial: 277305014
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 1815604
- Condition: Departed
- Location: Cockpit Lt Fwd
- Stage of operation: CR
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

LEFT FRONT WINDOW BLEW OUT AT FL 250, PUTTING AIRCRAFT IN SPIN.  THE WINDOW DEPARTED AND HIT AFT SECTION OF ENGINE NACELLE AND TORE SKIN.  RIGHT FRONT WINDOW ALSO CRACKED.
